# SDR 99ZZZM608

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM CABLE BETWEEN SCREWJACKS HAS SIGNS OF CORRISON AT CENTER PULLEY.  ALSO, CENTER PULLEY BEARING WORN.  REMOVED AND REPLACED CENTER PULLEY AND TRIM CABLE BETWEEN SCREWJACKS.  ADJUSTED TENSION IAW MM 27-32-00.  REF W/C 3055 FOR FUNCTIONAL TEST.  (M)
